# SDR DHL2005802544

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 377307325P
- Condition: Cracked
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPT. FRAME 3.000 CRACK STA 278.000 L-20L (MAJOR REPAIR). CORR.: PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 27 JUN 05, BOEING MSG 1-105552361-2, 1-105552361-3 DATED 27 JUN 05. REMOVED SUB FLOOR IAW SRM 51-1-21A PG. 1-4. REMOVED FITTING IAW SRM 51-1-20D PG. 21. PERFORMED STOP HOLE OF 0.250 ON FRAME CRACK END IAW BOEING MSG 1-105552361-2. NDT INSPECTED AREA IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED MODIFIED FITTING IAW BOEING MSG 1-105552361-2 AND SHIM. NDT INSPECTED NEW FITTING IAW NDT SPM PART 08-00-02 TO 07. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED MODIFIED FITTING IAW BOEING MSG 1-105552361-2, SRM 51
